RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 135(177), Number 3, Pages 403–413 (Mi msb1712)  

On the topological strength of set-theoretic operations

I. I. Parovichenko


Abstract: This paper is devoted to the classical subject of set-theoretic operations. A new concept, the topological strength of set-theoretic operations, is introduced and studied.
Bibliography: 15 titles.

Full text: PDF file (678 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 63:2, 393–404

Bibliographic databases:

UDC: 513.83
MSC: 54H05, 04A15
Received: 27.10.1986

Citation: I. I. Parovichenko, “On the topological strength of set-theoretic operations”, Mat. Sb. (N.S.), 135(177):3 (1988), 403–413; Math. USSR-Sb., 63:2 (1989), 393–404

Citation in format AMSBIB
\Bibitem{Par88}
\by I.~I.~Parovichenko
\paper On the topological strength of set-theoretic operations
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 135(177)
\issue 3
\pages 403--413
\mathnet{http://mi.mathnet.ru/msb1712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937649}
\zmath{https://zbmath.org/?q=an:0666.54020}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 63
\issue 2
\pages 393--404
\crossref{https://doi.org/10.1070/SM1989v063n02ABEH003281}


Linking options:
  • http://mi.mathnet.ru/eng/msb1712
  • http://mi.mathnet.ru/eng/msb/v177/i3/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:195
    Full text:68
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019